# SDR 2002F00383

- Difficulty date: February 18, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION WAS FOUND AT CABIN FLOOR SUPPORT, LOWER GALLEY, LOWER T-CAP ABOVE LEFT ELEVATOR DOOR FS 901, WL 190, RBL 55 TO LBL 38.  MAINTENANCE REPAIRED AREA IN ACCORDANCE WITH ER/A L10-53R-4724.
